RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2007, Volume 13, Number 4, Pages 49–60 (Mi timm117)  

This article is cited in 3 scientific papers (total in 3 papers)

Об изоспектральных подграфах бирегулярных геодезических графов диаметра 2

A. L. Gavrilyuk


Full text: PDF file (296 kB)
References: PDF file   HTML file
UDC: 519.17
Received: 14.03.2007

Citation: A. L. Gavrilyuk, “Об изоспектральных подграфах бирегулярных геодезических графов диаметра 2”, Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 4, 2007, 49–60

Citation in format AMSBIB
\Bibitem{Gav07}
\by A.~L.~Gavrilyuk
\paper Об изоспектральных подграфах бирегулярных геодезических графов диаметра~2
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 4
\pages 49--60
\mathnet{http://mi.mathnet.ru/timm117}
\elib{http://elibrary.ru/item.asp?id=12040797}


Linking options:
  • http://mi.mathnet.ru/eng/timm117
  • http://mi.mathnet.ru/eng/timm/v13/i4/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gavrilyuk A.L., Makhnev A.A., “Geodesic Graphs with Homogeneity Conditions”, Doklady Mathematics, 78:2 (2008), 743–745  crossref  mathscinet  zmath  isi  elib  scopus
    2. Gavrilyuk A.L., Makhnev A.A., “Terwilliger graphs in which the neighborhood of some vertex is isomorphic to a Petersen graph”, Doklady Mathematics, 78:1 (2008), 550–553  crossref  mathscinet  zmath  isi  elib  scopus
    3. A. L. Gavrilyuk, “On Terwilliger graphs with $\mu=4$”, Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S90–S99  mathnet  crossref  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:183
    Full text:63
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020